# SDR DALA14011505639

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,716 hours, 20,742 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON INBOARD SIDE, AN APPROXIMATE TWO INCH DENT WITH A ONE INCH CRACK IN SIDE ON L/E OF EXISTING REPAIR.   REMOVED PANEL AND REPAIRED IAW  ER/A 523411-14.   INSTALLED PANEL IAW RI 532411-14 AND C/W ERA 523411-14.
